# SDR DL73S030883

- Difficulty date: September 28, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 54,224 hours, 40,597 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Panel
- Part number: 693732082
- Part serial: SND00458
- Condition: Smoke
- Location: Cockpit Overhead
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO PUSHBACK FLT 1111 CREW SMELLED ELEC BURNING ODOR IN COCKPIT THEN NOTICED SMOKE COMING FRM F/O EYEBROW WINDOW AREA.  FOUND SMOKE TO COMING FROM ENG/WING ANTI-ICE PANEL.  REPLACED PANEL.
